# SDR 2022FA0000463

- Difficulty date: August 20, 2022
- Submitted: August 20, 2022
- Operation: General aviation
- Aircraft: N75LV
- Make and model: Beech B200
- Aircraft serial: BB1075
- Aircraft time: 15,456 hours, 19,804 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Part number: 327
- Part serial: NA
- Condition: Inoperative
- Location: Instrument Panel
- Part time: 15,456 hours, 19,804 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

RIGHT DOWN AND LOCKED MAIN LANDING GEAR INDICATION INOPERATIVE.
